# SDR SWIA202157749

- Difficulty date: February 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 3-2 CORRODED     (C-CHECK RO 4/22/2021)    COMPLIED WITH REO 670-57-42-1024REV-- DATED2021-03-08 AND CARD 51-900-1002-SKY OPS CHECK GOOD AT THIS TIME
